| Model Number |
406180 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure, the sideport of the introducer sheath came apart during flushing.A new introducer was used to complete the procedure with no consequences to the patient.
Additional Manufacturer Narrative
One 10f fast-cath introducer sheath was received for evaluation.The extension tubing had detached from the sideport of the hemostasis body due to an insufficient amount of solvent on the extension tubing.A corrective action was initiated to address the failure mode for insufficient amount of solvent applied to the stopcock tubing prior to insertion, resulting in sideport tubing detachment.